# SDR AALA202109216053

- Difficulty date: September 20, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N109NN
- Make and model: Airbus A321-231
- Aircraft serial: 5955
- Aircraft time: 25,481 hours, 5,205 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY LATCH INOPERATIVE. ADJUSTED DOOR PER AMM 52-10-00
